# SDR SIMA200117110

- Difficulty date: June 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TUL - FLT 3828 - BURNING ODOR OBSERVED BY F/A IN CABIN AFTER ENGINE START.  FOUND BALLAST CONNECTOR AT OVERHEAD BIN 3 A/B LOOSE.  TIGHTENED SAME.  OPS CHECK GOOD.  (M)
